# SDR USAA2013040300007

- Difficulty date: April 1, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 59,225 hours, 38,804 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 189929
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM PBI, AT 1,700 FEET, CREW REPORTED THE NOSE LANDING GEAR LIGHT ILLUMINATED UP.  CREW FOLLOWED QRH PROCEDURES, DECLARED AN EMERGENCY AND DIVERTED TO MIA.  WITH GEAR DOWN, NOSE LANDING GEAR INDICATIONS WERE NORMAL.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE ACCOMPLISHED NLG STRUT SERVICING IAW B737 AMM 12-15-41.  REPLACED NLG DOWNLOCK SENSOR S845 PER B737 AMM 32-61-57 AND 32-64-12.  PERFORMED NLG EXTENSION/RETRACTION CHECK.  TESTED NORMAL - REFERENCE B737 AMM 32-33-00.
